# SDR SWAA2025041402048

- Difficulty date: March 4, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP UPPER SURFACE ON THE I/B END IS DELAMINATED<[01] RIGHT WING O/B AFT FLAP UPPER SURFACE ON THE I/B END IS DELAMINATED; WAS REPAIRED IAW SRM 57-53-01-2R-4 AND SRM 51-70-10-2R-0.;[02] COMPLETE
